Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 73, Number 2

All articles in this issue are freely accessible.

Integrability along a line for a class of entire functions
R. P. Boas.
Trans. Amer. Math. Soc. 73 (1952), 191-197
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0049319
The integral geometry definition of arc length for two-dimensional Finsler spaces
O. G. Owens.
Trans. Amer. Math. Soc. 73 (1952), 198-210
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0051570
On monotone interior mappings in the plane
R. D. Anderson.
Trans. Amer. Math. Soc. 73 (1952), 211-222
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0050269
Complex boundary value problems
P. R. Garabedian and D. C. Spencer.
Trans. Amer. Math. Soc. 73 (1952), 223-242
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0051326
Truth definitions and consistency proofs
Hao Wang.
Trans. Amer. Math. Soc. 73 (1952), 243-275
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0049136
Galois theory of simple rings
Tadasi Nakayama.
Trans. Amer. Math. Soc. 73 (1952), 276-292
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0049875
Applications of martingale system theorems
J. L. Snell.
Trans. Amer. Math. Soc. 73 (1952), 293-312
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0050209
Remarks on some modular identities
Morris Newman.
Trans. Amer. Math. Soc. 73 (1952), 313-320
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0049934
On the symmetry and bounded closure of locally convex spaces
William F. Donoghue and Kennan T. Smith.
Trans. Amer. Math. Soc. 73 (1952), 321-344
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0049478
On double trigonometric integrals
Leonard D. Berkovitz.
Trans. Amer. Math. Soc. 73 (1952), 345-372
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0050710